# SDR UIEA2017120502359

- Difficulty date: December 4, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,390 hours, 18,766 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED PRIOR TO ENGINE START.  REMOVED AND REPLACED INLET GUIDE VANE ACTUATOR PER AMM 49-52-02 NO HELP. REPLACED ECU PER FIM 49-11FT 815 NO HELP. REMOVED AND REPLACED APU PER AMM 49-52-02. OPS CHECK NORMAL.
